MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +6MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +6MM
Model Number 1365.50.821
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to dislocation/luxation and instability.Original surgery was a reverse shoulder arthroplasty performed on july 16th 2025 for a trauma fracture.During original surgery following components were implanted: - smr glenoid baseplate standard (part number 1375.15.610, lot number 2418193, sterilization (b)(4)), - smr glenoid peg tt s/std #m (part number 1375.14.662, lot number 1908192, sterilization (b)(4)), - smr small/std connector +4 (part number 1374.15.324, lot number 2505999, sterilization (b)(4)), - smr eccent.Glenosphere ø 40mm (part number 1376.09.041, lot number 2509088, sterilization (b)(4)), - smr reverse humeral body (part number 1352.15.010, lot number 2506300, sterilization (b)(4)), - smr cementless finned stem (part number 1304.15.230, lot number 2306953, sterilization (b)(4), - smr reverse liner retentive (part number 1365.50.821, lot number 20at04a, sterilization (b)(4)).Subsequently, patient was subluxing and had some shoulder instability.Smr reverse retentive liner above mentioned was removed and extension for humeral reverse body (part number 1352.15.001) and smr reverse liner +3mm dia 40mm (part number 1365.50.815) were implanted to resolve the issue.Patient is male, date of birth (b)(6) 1969.The event occurred in the united states.
 
Additional Manufacturer Narrative
Investigation: review of manufacturing and sterilization records of involved batch revealed no pre-existing anomaly, confirming that product has been released according to specifications.Review of complaint database revealed no further events on involved lot numbers from the market.Analysis of instruction for use of all originally implanted components revealed that coupling of small/std +4 connector is not allowed with eccentric glenospheres, therefore original implant is an off-label configuration of smr shoulder prosthesis.From follow-up communication it was confirmed that the decision to use the lateralizing connector was taken by medical team to stabilize patient shoulder after trauma.Taking into account that during revision the lateralization was increased by adding an extension for humeral body and off-label coupled parts were not replaced, it is unlikely that the off-label combination contributed to the issue.Explanted parts were not returned nor x-rays were provided despite request, therefore no further root cause investigation is possible.Hence, taking into account that: - review of manufacturing records confirmed that involved component was released according to specification and no deviation was detected that could have contributed to reported issue, - no other similar event was reported on involved batch of explanted liner, the manufacturer has no evidence to consider the event as product related.Pms data: based on the available pms data, the revision rate of smr reverse poly liner, belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to dislocation is around (b)(4).According to the investigation results and available post-market data, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.Note: this is a combined initial final mdr.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE RETENTIVE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23693164
Report Number3008021110-2025-00151
Device Sequence Number9193601
Product Code PHX
UDI-Device Identifier08033390102971
UDI-Public8033390102971
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.821
Device Lot Number20AT04A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown